Notes on planar semimodular lattices. V. Cover-preserving embeddings of finite semimodular lattices into simple semimodular lattices

Grätzer, George A. and Wares, T.: Notes on planar semimodular lattices. V. Cover-preserving embeddings of finite semimodular lattices into simple semimodular lattices. Acta scientiarum mathematicarum, (76) 1-2. pp. 27-33. (2010)

[img] Cikk, tanulmány, mű
math_076_numb_001_002_027-033.pdf
Hozzáférés joga: Campus

Download (972kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2010
Volume: 76
Number: 1-2
Page Range: pp. 27-33
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 32-33.; Abstract
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:09
Last Modified: 2019. Sep. 09. 13:42
URI: http://acta.bibl.u-szeged.hu/id/eprint/16333

Actions (login required)

View Item View Item